| Model Number |
NT413 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that when placing the implant in the site 5 it lacked primary stability when placing and were removed.After the second attempt to place the implant, doctor did not try to place a third one and closed the site.Patient will have to return to place a new implant.